T Nation

Rash After Taking Anavar

I started taking 50mg of anavar a day with no problems. After about a week I started getting a rash on my face, neck and back. Stopped taking anavar rash cleared up. Not sure what the deal is but I won’t be taking anavar again to be safe. Was about to start a test e cycle and was planning on taking anavar with it but now I’m wondering if there is another oral I could try taking to see how I react to it and if it’s good I’ll take it with the test during cycle.

Was considering winstrol but it’s very similar to anavar and I’m worried I might react to it as well. Any suggestions or should I just go with the test e by itself?

Bingo.

Also stop testing orals without a planned cycle already including testosterone… For future reference that is

Understood. Was just taking it alone first to make sure it was all good but obviously it wasn’t.

Chance that you were allergic to something inert within the Anavar. I have a lactose allergy so if I take a pill that has a lactose-based filler it makes me violently ill.

Yeah I’m quite certain it was a filler in the var.

How much you pay for the anavar? It’s faked alot and very expensive for the real deal ($10/pill).

It was 120 bucks for a bottle of 50 so it was probably some fake shit with some garbage filler in it. Should have known better.

So I only took this so called var for 7 days and I’m just going to chill for a while before I do anything else. Should I take any kind of pct for only taking this for 7 days? I’ve got novaldex on hand.

The most likely fake is dirt cheap dbol. Seven doses of that isn’t going to kill you. Let it wash out and monitor for estrogen sides.

Never do an oral only cycle again.

Read at a minimum
Anabolics, any edition
Underground steroid handbook, any edition

Thank you. I appreciate it.